# SDR EIA2006132

- Difficulty date: July 13, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 2340 S50l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

01 OFF FRAME STIFFENER AT STA 2340 STRINGER 50L FOUND CRACKED.  STIFFENER REPLACED IAW B747 SRM 51-10-01 PAGER 9.  MATERIAL USED 7075-T6 0.063, FORMED ANGLE.
